Title

Introduction to Patton Polygons

SMC Author

L. Raphael Patton F.S.C.

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

10-1972

Publication Title

Fibonacci Quarterly

Scholarly

yes

Volume

10

Issue

4

First Page

423

Last Page

428

Disciplines

Mathematics

Original Citation

Patton, F.S.C., Br. Raphael. October 1972. “Introduction to Patton Polygons”, Fibonacci Quarterly, vol. X, issue 4, 423-428. https://www.fq.math.ca/Scanned/10-4/raphael.pdf

Share

COinS